# SDR 08FDEA02567

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 651841585
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT WELL CUT OUT LT AFT DR SEAL RETAINER IS CORRODED BS 282-334, LBL 17, WL 150 (MRK).  REMOVED OLD SEAL RETAINER, REF:SRM 51-30-02.  INSTALLED NEW SEAL RETAINER, REF:  SRM 51-30-02, P-1.  THIS IS CLASSIFIED AS A MINOR REPAIR.  THREE HINGE BRACKETS REMOVED FOR ACCESS TO SEAL RETAINER RIVET PATTERN.  TO BE INSTALLED AND CHECKED FOR FIT, RIG, AND FUNCTION ON CARD NR 71C130-00.  INSTALLED LT AFT NLG DOOR HINGES IAW SRM 51-30-02 P1.  REMOVED LT AFT NLG DOOR TO FOM AND INSTALLED DOOR AFTER OTHER MAINTENANCE COMPLETED IAW MM 32-22-001-4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
